This is topic Magnesium Stearate in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/131022

Posted by RyanXC (Member # 43390) on :
 
I just discovered that a lot of my supplements contain magnesium stearate in them. Could it be that these are causing some uncomfortable stomach issues? Problem is that the Serrapeptase that my doctor told me to get to help break up the biofilms also has it.

Idk if there is any research indicating that it is harmful to people with Lyme.
 
Posted by lymenotlite (Member # 33166) on :
 
It definitely caused me intestinal problems and I was so neurologically whacked that it took me quite awhile to figure it out.

Some of the supplements specify that they use vegetable derived mag stearate but I don't know if there is much of a difference in regards intestinal issues.
 


Powered by UBB.classic™ 6.7.3